# SDR IXXA08SMN036S

- Difficulty date: February 1, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AFT LOWER FUSELAGE BELLY AFT OF OUTFLOW VALVE "SUGAR SCOOP" AT STATION FS 1682 LONGERON 35.6 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, SKIN FILLER, AND INTERNAL DOUBLER FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-21, 51-1-20D, 51-3-1, FAA FORM 8110-3 NUMBER 08110 DATED 03-13-08, SEMAN DRAWING ED-4699 DATED 02-13-08, 51-3-0, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
